I have been taking provera for a week now, actually last night was the last of my 7 day dosage to bring on a cycle. For the last 4 days I have been really moody. The first 2 days was depressed and just sad about everything, yesterday was fine, but the today I feel up and down non-stop. Please can anyone give me some advice as to how long this may last. Once I get my cycle I can start the clomid, which makes me question if there will be any more mood changes. Any advice would be appreciated! Thank you
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.